After I took the second one, I started having the jittery, racing heart feeling I got on adderall. I didn't eat this morning wgich caused me to vomit 6hrs afterwards... is there anything I can take to reverse this feeling because its been 10hrs and it won't go away? How long will it last?
Is this the way the prescribing physician has directed you to use this medication? If so, I would encourage you to report these symptoms to him/her right away. If this is a result of self-administration, I would still inform the Doc that you opted to treat yourself and still report the symptoms. In BOTH scenarios your Dr will be up to date and you will get the best information and guidance for now as well as for the future. Hope this helps.
SaraH83 You have overdosed on this medication Please read the following & do as directed...
What happens if I overdose?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of Vyvanse can be fatal.
Overdose symptoms may include restlessness, tremor, muscle twitches, rapid breathing, confusion, hallucinations, panic, aggressiveness, muscle pain or tenderness, muscle weakness, fever or flu symptoms, and dark colored urine. These symptoms may be followed by depression and tiredness. Other overdose symptoms include nausea, vomiting, diarrhea, stomach pain, uneven heartbeats, feeling light-headed, fainting, seizure (convulsions), or coma.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2014 • 5 answers
Posted 14 Mar 2014 • 1 answer
I have noticed since I've been on amphetamines for my attention deficit disorder that I have become?
Posted 4 Mar 2015 • 1 answer
Posted 26 May 2016 • 1 answer
Ok so my 8 yr old nephew just got switched to Vyvanse after being on Adderall twice a day for a few?
Posted 6 days ago • 1 answer